# SDR DXTA2014071405816

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 11,813 hours, 7,270 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS11706K0124
- Condition: Broken
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

WHEN GEAR HANDLE WAS SELECTED TO UP POSITION,   AMBER HYD QTY LOW MESSAGE ILLUMINATED FOLLOWED BY THE A PUMP FAIL & PTU FAIL MESSAGES.  FOLLOWED EMERGENCY CHECKLIST & RETURNED TO DEPARTURE.  GEAR DID NOT RETRACT & THREE GREEN & UNSAFE LIGHTS REMAINED ON.  ON POST FLIGHT INSPECTION,  HYD FLUID WAS FOUND ON BOTTOM OF FUSELAGE STARTING BETWEEN THE MAIN GEAR GOING AFT.  THE NOSE WHEEL COMPARTMENT SHOWED NO SIGNS OF A LEAK.  INSPECTED ACFT & FOUND A BROKEN RETRACT HYDRAULIC LINE ON THE RT MLG.  R & R HYD LINE, RESET & SERVICED GEAR BLOW DOWN BOTTLE & RESET HYD MANIFOLD VLV.  COMPLIED WITH GEAR DOWN OPS CHECK.  OPS & LEAK CHECKED GOOD.  WORK DONE IAW MM 32-00-01 & 32-30-04.  COMPLIED WITH BLEED PROCEDURE FOR A SIDE HYD SYS, ALL OPS & LEAK CHECKED NORMAL.
